Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 147351, 2 pages
http://dx.doi.org/10.1155/2014/147351
Editorial

Fuzzy Linear and Nonlinear Integral Equations: Numerical Methods

1Department of Mathematics, College of Basic Sciences, Islamic Azad University, Karaj Branch, Alborz, Iran
2Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, Mobarakeh, Iran
3Machine Intelligence Institute, Iona College, New Rochelle, NY 10801, USA

Received 17 November 2014; Accepted 17 November 2014; Published 22 December 2014

Copyright © 2014 Reza Ezzati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reza Ezzati, Soheil Salahshour, Ronald R. Yager, and Morteza Khodabin, “Fuzzy Linear and Nonlinear Integral Equations: Numerical Methods,” Abstract and Applied Analysis, vol. 2014, Article ID 147351, 2 pages, 2014. doi:10.1155/2014/147351